Thunderstorm Wind, Allendale
- When
- June 2, 9:09 PM EST
- Where
- Allendale County, 2 mi W of Barton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.917, -81.317
Tree damage at hunting lodge.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 2, 8:30 PM EST, 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 930 PM EDT FRI JUN 2 2006 .SHORT TERM /TONIGHT/...SEVERE THUNDERSTORMS CURRENTLY TRACKING NORTHEASTWARD ACROSS SOUTHEAST GA...MAINLY THROUGH SCREVEN AND JENKINS COUNTIES. THESE THUNDERSTORMS ARE ASSOCIATED WITH EXCESSIVE LIGHTENING AND STRONG WINDS. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE TO AFFECT THE CWA THROUGH THE EVENING...BUT CHANCES OF SEVERE POTENTIAL WILL DECREASE DURING THE NEXT FEW HOURS. MAJORITY OF CONVECTION WILL REMAIN TO THE WEST AND NORTH...KEEPING COASTAL AREAS AWAY FROM MOST OF THE ACTION. WILL MAINTAIN CHANCE POPS IN THE FORECAST OVERNIGHT. && .MARINE...WINDS INCREASING OVER THE MARINE ZONES. WILL INITIALIZE COASTAL WATERS FORECAST WITH CURRENT CONDITIONS AND HEADLINE SCEC FOR SOME OF OUR WATERS...AS WINDS HAVE ALREADY STRENGTHENED FROM THE SOUTH. && .AVIATION...ALTHOUGH MOST OF THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN TO THE WEST AND NORTH OF BOTH TAF TERMINALS...WILL KEEP MENTION OF CB CLOUDS FOR OVERNIGHT HOURS TO ACCOUNT FOR NEARBY CONVECTION. HAVE ALSO DROPPED CEILINGS TO MVFR. LIKELY CHANCE OF THUNDERSTORMS SATURDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 79
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 355 AM EDT FRI JUN 2 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-031030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 355 AM EDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. .SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ON SATURDAY. SOME OF THE STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. REFER TO THE LATEST DAY 2 CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. RJB
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
817 PM EDT FRI JUN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL TISON 31.94N 82.02W
06/02/2006 E1.00 INCH TATTNALL GA TRAINED SPOTTER
SKYWARN SPOTTER REPORTED NICKEL TO QUARTER SIZE HAIL IN
TISON.
&&
FWASPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 826 PM EDT FRI JUN 2 2006 GAZ088-SCZ040-030115- ALLENDALE-SCREVEN- 826 PM EDT FRI JUN 2 2006 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY AND ALLENDALE COUNTY THROUGH 915 PM EDT... AT 826 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES EAST OF BASCOM...OR ABOUT 6 MILES NORTHEAST OF SYLVANIA...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...APPLETON...BARTON...MILBURY AND HILLTONIA THROUGH 915 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 839 PM EDT FRI JUN 2 2006 GAZ099-030130- CANDLER- 839 PM EDT FRI JUN 2 2006 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY THROUGH 930 PM EDT... AT 839 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF ALINE...OR ABOUT 9 MILES SOUTHWEST OF METTER...MOVING NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ALINE...METTER AND PULASKI THROUGH 930 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 901 PM EDT FRI JUN 2 2006 GAZ087-100-030145- BULLOCH-JENKINS- 901 PM EDT FRI JUN 2 2006 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN BULLOCH COUNTY AND JENKINS COUNTY THROUGH 945 PM EDT... AT 901 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 10 MILES SOUTHWEST OF PORTAL...OR ABOUT 2 MILES NORTH OF METTER...MOVING NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BUTTS...EMMALANE...HERNDON...HOPEULIKIT...MILLEN... PERKINS...PORTAL AND SCARBORO THROUGH 945 PM EDT. GUSTY WINDS OF 40 TO 50 MPH AND 1/2 INCH HAIL CAN BE EXPECTED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
903 PM EDT FRI JUN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG METTER 32.40N 82.06W
06/02/2006 CANDLER GA EMERGENCY MNGR
REPORTED TREES DOWN IN THE TOWN OF METTER. DIME SIZE HAIL
WEST SIDE OF METTER.
&&
REVSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 937 PM EDT FRI JUN 2 2006 SCZ040-030230- ALLENDALE- 937 PM EDT FRI JUN 2 2006 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 1030 PM EDT... AT 937 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM MARTIN TO HILLTONIA... OR ABOUT 10 MILES WEST OF ALLENDALE...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ALLENDALE...APPLETON...BARTON...FAIRFAX...MARTIN... MILLETT...SEIGLING...SYCAMORE AND ULMER THROUGH 1030 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
The Charleston,SC radar (KCLX), 39 km away, was scanning. The volume nearest the first event began at 02:09 UTC.
1 thunderstorm wind. Local standard time, as filed.
Tree damage at hunting lodge.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Carolina in 2006Every state in 2006This day in weather historyWarnings in South Carolina, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517545.